# SDR UALA2013032601910

- Difficulty date: March 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 49,384 hours, 19,887 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY FINE HIGH PITCHED SQUEAL COMING FROM FLT DECK CEILING CABIN, ALTITUDE 7900FT. REPAIRED UPPER SECTION OF CAPT WINDOW SEAL.
